Opuscula Math. 30, no. 4 (2010), 447-456

Opuscula Mathematica

Right focal boundary value problems for difference equations

Johnny Henderson
Xueyan Liu
Jeffrey W. Lyons
Jeffrey T. Neugebauer

Abstract. An application is made of a new Avery et al. fixed point theorem of compression and expansion functional type in the spirit of the original fixed point work of Leggett and Williams, to obtain positive solutions of the second order right focal discrete boundary value problem. In the application of the fixed point theorem, neither the entire lower nor entire upper boundary is required to be mapped inward or outward. A nontrivial example is also provided.

Keywords: difference equation, boundary value problem, right focal, fixed point theorem, positive solution.

Mathematics Subject Classification: 39A10.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Johnny Henderson, Xueyan Liu, Jeffrey W. Lyons, Jeffrey T. Neugebauer, Right focal boundary value problems for difference equations, Opuscula Math. 30, no. 4 (2010), 447-456, http://dx.doi.org/10.7494/OpMath.2010.30.4.447

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.